MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Sensation in Eye (1869); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, patient experienced cloudiness and blurriness in the left eye once the iol was inserted, also started experiencing some issues with the right lens, including occasional blurriness while reading up close ¿ sometimes it is blurry and sometimes it is clear.Additional information was received indicating that the patient has been experiencing fluctuating vision in the left eye since undergoing cataract surgery on (b)(6) 2025.He reported intermittent cloudiness, difficulty reading fine print, and a sensation similar to having a grain of sand in the eye.The patient is currently using vasoconstrictor + antihistamine combination drops as prescribed by his surgeon.He also mentioned that he was able to read the serial numbers from the implant cards and observed that his vision improves when exposed to brighter light from the windows in his home.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22403688
Report Number1119421-2025-01844
Device Sequence Number8408111
Product Code MJP
UDI-Device Identifier00380652457361
UDI-Public(01)00380652457361(17)281211(11)241213(10)15967423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.190
Device Lot Number15967423
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/04/2025
Date Device Manufactured12/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON VIVITY TORIC EXT.UV ABS. IOL.; UNSPECIFIED NPAT DROPS.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale